MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE PACEMAKER
Model Number E163
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 12/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a charge time greater than 15 seconds during a ventricular fibrillation episode.Despite this, anti tachycardia pacing and a shock were delivered, converting the rhythm successfully.The charge time during capacitor reformation was within acceptable limits.Technical services was consulted and indicated it was physician discretion to consider device replacement before reaching elective replacement indicator based on charge time from the presented episode.No additional adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a charge time greater than 15 seconds during a ventricular fibrillation episode.Despite this, anti tachycardia pacing and a shock were delivered, converting the rhythm successfully.The charge time during capacitor reformation was within acceptable limits.Technical services was consulted and indicated it was physician discretion to consider device replacement before reaching elective replacement indicator based on charge time from the presented episode.No additional adverse patient effects were reported.This device remains in service.Additional information was received.This icd was explanted and successfully replaced.No additional adverse patient effects were reported.This device has not been returned for analysis.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23934143
Report Number2124215-2025-93914
Device Sequence Number21239406
Product Code LWP
UDI-Device Identifier00802526480782
UDI-Public(01)00802526480782(17)160704
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/04/2016
Device Model NumberE163
Device Catalogue NumberE163
Device Lot Number108652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured07/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale